MathSciNet Relay Station
MathSciNet bibliographic data
MR1676021 92D25 (34C23 34C60 37G15)
Hsu, Sze-Bi; Hwang, Tzy-Wei Hopf bifurcation analysis for a predator-prey system of Holling and Leslie type. Taiwanese J. Math. 3 (1999), no. 1, 35–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement